Essential spectrum of non-self-adjoint singular matrix differential operators

Ibrogimov, Orif (2017). Essential spectrum of non-self-adjoint singular matrix differential operators. Journal of mathematical analysis and applications, 451(1), pp. 473-496. Elsevier 10.1016/j.jmaa.2017.02.017

[img] Text
1-s2.0-S0022247X17301671-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (544kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ibrogimov, Orif

Subjects:

500 Science > 510 Mathematics

ISSN:

0022-247X

Publisher:

Elsevier

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 15:12

Last Modified:

27 Oct 2019 07:41

Publisher DOI:

10.1016/j.jmaa.2017.02.017

BORIS DOI:

10.7892/boris.113963

URI:

https://boris.unibe.ch/id/eprint/113963

Actions (login required)

Edit item Edit item
Provide Feedback